| Model Number |
10762472 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/12/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Siemens healthineers was notified of an issue with the luminos agile max system related to siemens recall xp017/24/s ui xp018/24/s, res #94948.It was discovered that at the fixation of the monitor ceiling suspension the securing segment was not installed correctly.The monitor support arm remained attached to the ceiling and no injury occurred due to this issue.It is assumed that in a worst-case scenario, if the support arm had been used further without noticing the issue, a serious injury could be sustained from falling equipment.
Additional Manufacturer Narrative
Manufacturers preliminary analysis: the root cause for the issue has not yet been determined.The investigation is ongoing.The root cause will be communicated via res# 94948.Corrective/preventative actions for this system were completed via ui xp018/24/s.Siemens will not submit a supplemental report because the issue, and the complaint system status, will be addressed in res# 94948 reports to the fda.
Additional Manufacturer Narrative
H11: corrected data: d3: the manufacturer's name was corrected to siemens healthineers ag.